# SDR UALA2011071903667

- Difficulty date: July 18, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 79,608 hours, 12,828 cycles
- Engine: Pwa PW4060
- Engine time: 42,403 hours, 5,346 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04461
- Part serial: 246
- Condition: Faulty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG OIL FILTER EICAS, RTFL.  ALL OTHER (OIL QTY, OIL PRESS, OIL TEMP AND LOW OIL PRESS) INDICATIONS NORMAL, OIL FILTER LIGHT WENT OUT INITIALLY BUT CAME BACK ON NOW STEADY.  SAMC TEXT: L ENG S/N 727897. REF AMM 79-35-00 PG 106 FOR OIL FILTER MESSAGE T-SHOOTING, CHECK ALL 6 CHIP DETECTORS AND MAIN OIL FILTER FOR CONTAMINATION, IF NO DEFECTS FOUND, REPLACE MAIN OIL FILTER PCN 280-7113, PACKING 754-8168, O-RING 754-4119, DELTA PRESS SWITCH MR79371, PCN 481-1960.  CHECKED ALL CHIP DETECTORS AND MAIN OIL FILTER FOUND NO METAL.  REPLACED DELTA PRESS SWITCH PER MM.  NO LEAKS OR MSG'S.
